| Model Number |
FX5008SWC |
| Medical Device Problem Codes |
Failure to Osseointegrate (1863); Osseointegration Problem (3003)
| Health Effect - Clinical Codes |
Unspecified Infection (1930); Inadequate Osseointegration (2646)
| Date of Event |
02/07/2019
Type of Reportable Event
Serious Injury
Event or Problem Description
The dental implant fx5008swc was removed on (b)(6) 2019 due to failure to osseointegrate 4 months and 10 days after implantation.The patient has no significant medical history.The patient required bone augmentation for the surgery.The doctor noted local infection during explantation.The patient has recovered without complications.